# SDR CALA2022050901172

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 115,014 hours, 17,946 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 76324390002
- Condition: Broken
- Location: #5 Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 DURING ETOPS CHECK FOUND #5 BRAKE DAMAGED. BOTH PINS MISSING AND PIN HOUSING BENT AND AT LEAST ONE ROTOR MISSING (DAMAGED). DUE TO PDA LOG PAGE, NOTIFIED LINE MX CONTROL THAT A SDR FLAG MUST BE SET AND ESFR NEEDS TO BE FILED..
